# SDR SWIA200414324

- Difficulty date: December 26, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 26,878 hours, 22,946 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FOUND LARGE CRACK IN RIGHT WINDSHIELD.  REPLACED RIGHT WINDSHIELD IAW CRJ MM 56-00-00, 56-11-01, 56-12-01.
